MAUDE Adverse Event Report: KARL STORZ ENDOSCOPY-AMERICA, INC. CYSTO-URETHRO-FIBERSCOPE; FLEXIBLE FIBREOPTIC CYSTOURETHROSCOPE

KARL STORZ ENDOSCOPY-AMERICA, INC. CYSTO-URETHRO-FIBERSCOPE; FLEXIBLE FIBREOPTIC CYSTOURETHROSCOPE
Model Number 11272C1
Medical Device Problem Codes Contamination (1120); Microbial Contamination of Device (2303)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in germany.The customer reports a possible incident due to germs in the instrument.No details regarding malfunction, patient involvement, or negative impact on the state of health were reported.Further information was requested but not received at this time.Thus, in terms of caution, this case is deemed reportable.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The initial case for this report was deemed reportable, but after the evaluation of the product, it has been concluded that there were no issues with the device.The event was re-evaluated and is considered not reportable.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CYSTO-URETHRO-FIBERSCOPE
Common Device Name
FLEXIBLE FIBREOPTIC CYSTOURETHROSCOPE
Manufacturer (Section D)
KARL STORZ ENDOSCOPY-AMERICA, INC.
2151 e grand ave
el segundo CA 90245
Manufacturer (Section G)
KARL STORZ ENDOSCOPY-AMERICA, INC.
2151 e grand ave
el segundo CA 90245
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key16904841
Report Number1221826-2023-00098
Device Sequence Number12472117
Product Code FBO
UDI-Device Identifier04048551226100
UDI-Public4048551226100
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K945185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272C1
Device Catalogue Number11272C1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown